# SDR UPS00433290

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 360 STR 14 LT.  REPAIR CARRIED OUT IAW QUERY NOTE 33/2000 AND SRM 5310-04  FIG 23.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLERS AS REQUIRED, APPROVED 8110 ISSUED FOR REPAIR.
